# SDR 5002

- Difficulty date: January 6, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N98LC
- Make and model: Lear 35A
- Aircraft serial: 077
- Aircraft time: 16,283 hours, 16,416 cycles
- Engine: Garrtt TFE73122B
- Engine time: 20,719 hours, 16,574 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 30708507
- Condition: Defective
- Location: Fuel System
- Stage of operation: TX
- How discovered: V
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

TAXING OUT FOR TAKEOFF RIGHT ENGINE STARTED TO DYE, RETURNED TO FBO ON THE WAY BACK ENGINE DIED AND THEY COULD NOT RELIGHT, REMOVED AND REPLACED DEFECTIVE FUEL PUMP AND CONTAMINATED FUEL CONTROL OPS. CHECKS GOOD.
